# SDR HNAA2012011600488

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8532049013385330
- Condition: Corroded
- Location: Bs 182-526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LEFT INBD SEAT TRACK FROM STA X182 TO X526.  R & R LT SEAT TRACK.  REPLACED WITH NEW PARTS AND INSTALLED IAW SRM 51-42-05, SRM51-40-10, RD8-53-4473, RD8-53-1102 AND AMM20-14-01.
